# SDR CALA2012110100721

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 21,945 hours, 4,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3561
- Condition: Damaged
- Location: Bs 654 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 654+22, STG 31RT DAMAGED.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR A .
